Systems of variational inequalities and multiple-set split equality fixed-point problems for countable families of multivalued type-one mappings of the demicontractive type

  • C. Izuchukwu
  • O. T. Mewomo
  • C. C. Okeke

Abstract

UDC 517.9
Our main aim is to introduce an iterative algorithm for the approximation of a common solution to a split-equality problem for finite families of variational inequalities and the split equality fixed-point problem. By using our iterative algorithm, we state and prove a strong convergence theorem for the approximation of an element in the intersection of the set of solutions of the split-equality problem for finite families of variational inequalities and the set of solutions of the split equality fixed-point problem for countable families of multivalued type-one mappings of the demicontractive type. Finally, we apply our result to study related problems. Our result supplements and extends some recent results in the literature.
Published
25.11.2019
How to Cite
IzuchukwuC., MewomoO. T., and OkekeC. C. “Systems of Variational Inequalities and Multiple-set split Equality Fixed-Point Problems for Countable Families of Multivalued Type-One mappings of the Demicontractive Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 11, Nov. 2019, pp. 1480-01, http://umj.imath.kiev.ua/index.php/umj/article/view/1530.
Section
Research articles